MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Device Sensing Problem (2917)
Health Effect - Clinical Code Asystole (4442)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that during a patient event their device was having a connection problem between the device and the defibrillation electrodes.The customer advised that the device lost contact with the patient.They also advised the device prompted "connect electrodes".In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.The patient did not survive.However the customer advised that the patient was in asystole upon arrival to the er and never regained rosc.
 
Additional Manufacturer Narrative
The customer provided stryker with all the available patient information.Patient fields in which information was not provided were intentionally left blank.Stryker performed a clinical review of the patient event and determined that the device use did not contribute to the patient outcome due to the patient was asystole upon arrival and never regained rosc.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that during a patient event their device became stuck in aed mode.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.The patient did not survive.However the customer advised that the patient was in asystole upon arrival to the er and never regained rosc.
 
Additional Manufacturer Narrative
Section b5 of the initial medwatch report (mfr report #0003015876-2024-00131) indicates: executive summary: the customer contacted stryker to report that during a patient event their device was having a connection problem between the device and the defibrillation electrodes.The customer advised that the device lost contact with the patient.They also advised the device prompted "connect electrodes".In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.The patient did not survive.However, the customer advised that the patient was in asystole upon arrival to the er and never regained rosc.Section b5 of the initial medwatch report (mfr report #0003015876-2024-00131) should indicate: executive summary: the customer contacted stryker to report that during a patient event their device became stuck in aed mode.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.The patient did not survive.However, the customer advised that the patient was in asystole upon arrival to the er and never regained rosc.Additional information: stryker evaluated the customer's device and was unable to verify or duplicate the reported issue.After observing proper device operation through functional and performance testing the device was returned to the customer for use.The cause of the reported issue could not be determined.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18530891
Report Number0003015876-2024-00131
Device Sequence Number17830313
Product Code MKJ
UDI-Device Identifier00883873853863
UDI-Public00883873853863
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99507-000122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite